# SDR UALA2010051001578

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 56,749 hours, 20,007 cycles
- Engine: Pwa PW2040
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AT NR 2 FLAP CANOE FAIRING FITTING 6DPM EXCEEDS LEAK LIMIT WILL REQIURE TANK ENTRY NO NAAS PERSONEL AVAILABLE UNTIL 9 AM.  EMPTY TANK AND DRAIN FUEL, RESEALED FLAP FAIRING ATTACHED BOLTS.  LEAKED CHECK GOOD.  WORK WAS ACP ON NR 2083N00021.
